# SDR YENA2020122100619

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 64,756 hours, 23,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON EMERGENCY EXIT DOOR 834 INNER FRAME SEGMENT 1 IN PASSENGER CABIN, REF AEROMAN NR 2020-359260 W/O 2020 160/1.  ACCOMPLISHED TASK CARD A320-52-1144-03 DOORS, EMERGENCY EXIT, OVERWING EXIT HATCH (AFT RT EEH) FRAME.  REINFORCE DOOR STRUCTURE MODIFICATION (DOOR 834).
